# SDR AALA201512249002

- Difficulty date: December 23, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 63,275 hours, 23,330 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  DURING CRUISE RECEIVED A YELLOW ELEC PUMP OVERHEAT WARNING.  EMER DECLARED.  R & R PTU FOR LEAKING IAW AMM 29-23-41 PB 401.  NR 1 ENG DRIVEN HYD PUMP FOR NOT PRESSURIZING IAW AMM 29-13-51, YELLOW QTY TRANSMITTER FOR BEING SEIZED IAW AMM 29-13-41 & NR 1 ENG HYD PUMP PRESS SWITCH IAW AMM 29-13-1.  TT 3493830 SN OFF 327TT NR 4469569 SN OFF MX732683UNIT, HYD OFF 26-2910-9-0001 0327 ON 26-2910-9-0001 2198 PUMP, ASSEMBLY HYDR OFF 99-2910-9-0002 2683 ON 99-2910-9-0002 3589.
